Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 68, NWS North Platte, NE

July 19, 2010Blaine County, Brown County, Cherry County, Nebraska

NWS North Platte, NE issued this tornado warning at Jul 19, 2010, 9:57 PM CDT for Blaine County, Brown County, Cherry County, Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 9:57 PM CDT (02:57 UTC)
Expired
Jul 19, 2010, 10:30 PM CDT
In force
33 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Blaine County, NE, Brown County, NE, Cherry County, NE

The radar

The North Platte radar (KLNX), 48 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 10:15 PM CDTHAIL 1Elsmere, NEHAIL TO THE SIZE OF QUARTERS OCCURRED FROM 1000 PM CDT THROUGH 1015 PM CDT IN ELSMERE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 6:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1870 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WFUS53 KLBF 200257
TORLBF
NEC009-017-031-200330-
/O.NEW.KLBF.TO.W.0068.100720T0257Z-100720T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  EXTREME SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1030 PM CDT

* AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR ELSMERE...OR 25 MILES NORTHEAST OF
  THEDFORD...AND MOVING SOUTHEAST AT 35 MPH.

  IN ADDITION...LARGE HAIL...HIGH WINDS AND BROKEN WINDOWS WERE 
  REPORTED WITH THIS STORM.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EXTREME
  SOUTHEASTERN CHERRY...NORTH CENTRAL BLAINE AND SOUTHWESTERN BROWN
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4211 9984 4198 10007 4222 10027 4227 10021
TIME...MOT...LOC 0256Z 314DEG 29KT 4221 10019

$$

CDC
3 follow-up statements
978 
WWUS53 KLBF 200304
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM CDT MON JUL 19 2010

NEC031-200313-
/O.CAN.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/
CHERRY NE-
1004 PM CDT MON JUL 19 2010

...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN CHERRY COUNTY IS
CANCELLED...

THE TORNADIC PORTION OF STORM WHICH PROMPTED THE WARNING HAS MOVED 
OUT OF CHERRY COUNTY. A SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT FOR SOUTHEAST CHERRY COUNTY UNTIL 1015 PM.

LAT...LON 4211 9985 4198 10007 4215 10016 4225 10017
TIME...MOT...LOC 0303Z 313DEG 20KT 4216 10012

$$

NEC009-017-200330-
/O.CON.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/
BLAINE NE-BROWN NE-
1004 PM CDT MON JUL 19 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BROWN AND
NORTH CENTRAL BLAINE COUNTIES UNTIL 1030 PM CDT...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR ELSMERE...OR 23 MILES NORTHWEST OF BREWSTER...
MOVING SOUTHEAST AT 25 MPH.

IN ADDITION...LARGE HAIL...HIGH WINDS AND BROKEN WINDOWS HAVE BEEN 
REPORTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN BLAINE AND SOUTHWESTERN BROWN
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4211 9985 4198 10007 4215 10016 4225 10017
TIME...MOT...LOC 0303Z 313DEG 20KT 4216 10012

$$

CDC
536 
WWUS53 KLBF 200317
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT MON JUL 19 2010

NEC009-017-200330-
/O.CON.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/
BLAINE NE-BROWN NE-
1017 PM CDT MON JUL 19 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL BROWN AND
NORTH CENTRAL BLAINE COUNTIES UNTIL 1030 PM CDT...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTHEAST OF ELSMERE...OR 15 MILES
NORTHWEST OF BREWSTER...MOVING SOUTHEAST AT 25 MPH.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
BLAINE AND SOUTH CENTRAL BROWN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4211 9985 4198 10007 4208 10012 4216 9998
TIME...MOT...LOC 0317Z 310DEG 24KT 4209 10001

$$

CDC
536 
WWUS53 KLBF 200324
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 PM CDT MON JUL 19 2010

NEC009-017-200334-
/O.EXP.KLBF.TO.W.0068.000000T0000Z-100720T0330Z/
BLAINE NE-BROWN NE-
1024 PM CDT MON JUL 19 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL BROWN AND NORTH CENTRAL
BLAINE COUNTIES WILL EXPIRE AT 1030 PM CDT/930 PM MDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING 
AND THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...A 
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4211 9985 4198 10007 4208 10012 4216 9998
TIME...MOT...LOC 0324Z 310DEG 24KT 4206 9996

$$

CDC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 19, 3:15 PM CDT, 6 hours 42 minutes earlier.

Area forecast discussion, Jul 19, 3:15 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION...CORRECTED AVIATION AND EXTENDED DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT MON JUL 19 2010

.SYNOPSIS...
    AT 19Z...SURFACE ANALYSIS SHOWED SEVERAL LOW PRESSURE CENTERS IN
EAST CENTRAL WYOMING ...NORTH CENTRAL COLORADO AND WESTERN KANSAS. A
SURFACE FRONT WAS STRETCHED ACROSS NORTHERN AND EASTERN COLORADO
THROUGH KANSAS TO NORTHERN MISSOURI. THERE WERE HINTS OF ANOTHER
FRONT ACROSS THE WESTERN DAKOTAS AND NORTHERN WYOMING AND THROUGH
WESTERN MONTANA. DEWPOINTS AT OR ABOVE 70F WERE ADVANCING ACROSS
SOUTHERN NEBRASKA AND HAD REACHED LEXINGTON. IN THE VISIBLE
SATELLITE IMAGE...A BAND OF CLOUDS IN SOUTHWEST NEBRASKA BETRAYED
THE PRESENCE OF AN ARCHING BOUNDARY NORTH OF IMPERIAL AND MCCOOK AND
SOUTH OF NORTH PLATTE AND OGALLALA. THE SURFACE LAPS DATA CONVECTIVE
INHIBITION AT OR ABOVE 100J/KG IN SOUTHWEST NEBRASKA.
&&

.SHORT/MEDIUM RANGE...TONIGHT THROUGH THURSDAY NIGHT.
    THERE MAY BE TOO MUCH NEGATIVE ENERGY FOR CONVECTION TO DEVELOP
THIS EVENING BUT...WITH CONVECTIVE POTENTIAL ENERGY AT OR ABOVE
3000J/KG...WE CANNOT REALLY IGNORE THE POTENTIAL FOR CONVECTION. AS
A RESULT...WE HAVE AT LEAST SOME CHANCE OF THUNDERSTORMS IN FOR THIS
EVENING AND OVERNIGHT.
    THE SYNOPTIC SITUATION FOR TUESDAY IS SIMILAR TO THAT WE HAVE
TODAY...SO THERE IS AT LEAST A SLIGHT CHANCE TUESDAY AS WELL.
    THERE IS GENERAL AGREEMENT AMONG THE GEM...THE NAM AND THE GFS
THAT THE BOUNDARY WILL WORK NORTHWARD ACROSS NEBRASKA WEDNESDAY
NIGHT AND THURSDAY MORNING...OPENING A TRAJECTORY FROM THE TEXAS
GULF COAST THROUGH THE SOUTHERN PLAINS AND INTO THE CENTRAL AND
NORTHERN PLAINS. THIS WILL AGAIN HAVE ABUNDANT MOISTURE IN PLACE
WHEN A SURFACE TROUGH AND FRONT COME THROUGH THURSDAY EVENING. THE
RESULT WILL BE A CHANCE OF THUNDERSTORMS.

.EXTENDED...FRIDAY THROUGH MONDAY.
    FRIDAY THROUGH MONDAY...OPERATIONAL MODELS AND GFS ENSEMBLES
SHOW THE UPPER RIDGE BUILDING NORTH INTO THE CENTRAL PLAINS DURING
THE PERIOD...WITH A DECREASE IN WIND SPEEDS IN THE UPPER LEVELS.
THIS WILL LEAD TO LESS SHEAR FOR ANY ORGANIZED TSTM ACTIVITY...BUT
STILL EXPECTING PLENTY OF MID AND UPPER LEVEL MOISTURE AROUND...AND
WITH AFTERNOON HEATING OF A MOIST AND UNSTABLE BOUNDARY
LAYER...ISOLATED LATE AFTERNOON AND EVENING TSTMS WILL REMAIN
POSSIBLE. DESPITE THE UPPER RIDGE BUILDING INTO THE
AREA...STATIONARY FRONTAL BOUNDARY WILL REMAIN IN THE VICINITY...SO
NO REAL HEAT ANTICIPATED. IT WILL CONTINUE TO BE WARM AND RATHER
HUMID HOWEVER...WITH HIGHS AROUND 90 TO 95 THROUGH THE
WEEKEND...WITH LOWS IN THE 60S TO NEAR 70.

&&

.AVIATION...
    RATHER LOW CONFIDENCE IN OVERALL FORECAST FOR THE NEXT 24 HRS.
DISTURBANCE ACROSS NORTHERN WY AND MT SHOULD HELP IGNITE TSTMS
ACROSS WESTERN SD AND EASTERN WY THIS AFTERNOON. THIS ACTIVITY WILL
THEN MOVE EAST INTO NORTH CENTRAL NEB LATE THIS EVENING AND
OVERNIGHT. HAVE INCLUDED A TEMPO GROUP FOR TSTMS FOR KVTN AFTER 06Z.
THIS WILL HAVE TO BE WATCHED THOUGH...AS STORMS MAY MOVE IN BEFORE
THAT TIME...BUT PROBABLY NOT UNTIL AT LEAST MID EVENING. FURTHER
SOUTH...THERE IS SOME CHANCE OF A TSTM MOVING INTO THE AREA AFTER
MID EVENING...BUT CONFIDENCE IS LOWER AND HAVE NOT INCLUDED ANY
POSSIBILITY IN THE TAF ATTM. WINDS EXPECTED TO BE VRB AT 10 KTS OR
LESS...BUT GUSTY INVOF ANY TSTM.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT/MEDIUM RANGE...SPRINGER
AVIATION/EXTENDED...TAYLOR
Hazardous weather outlook, Jul 19, 4:38 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
438 PM CDT MON JUL 19 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-202145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
438 PM CDT MON JUL 19 2010 /338 PM MDT MON JUL 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS DEVELOPING ACROSS WESTERN SOUTH DAKOTA AND NORTHEAST
WYOMING...ARE EXPECTED TO DEVELOP INTO A THUNDERSTORM COMPLEX AS
THEY DROP SOUTH INTO NEBRASKA LATER THIS EVENING. SOME OF THE
THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NEBRASKA
PANHANDLE...WEST OF A LINE FROM MERRIMAN TO OSHKOSH ON TUESDAY.
TEMPERATURES RISING INTO THE 90S...WILL COMBINE WITH ABUNDANT LOW
LEVEL MOISTURE...AND CONTRIBUTE TO THUNDERSTORM DEVELOPMENT. THE
MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL.

WEDNESDAY...A FRONTAL BOUNDARY WILL BE STALLED OUT OVER
NEBRASKA...AND BE THE FOCUS FOR SEVERE THUNDERSTORM DEVELOPMENT.
THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS...HOWEVER...CONDITIONS MAY BECOME
FAVORABLE FOR ISOLATED TORNADOES AS WELL.

WITH THE STATIONARY FRONT REMAINING IN THE AREA...AND A FAVORABLE
UPPER AIR PATTERN...THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE INTO
LATE WEEK. AT THIS TIME...A WIDESPREAD OUTBREAK OF SEVERE
THUNDERSTORMS IS NOT EXPECTED...BUT ISOLATED SEVERE THUNDERSTORMS
CANNOT BE RULED OUT..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING...AND INTO THE
OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Jul 19, 8:39 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     1 W KILGORE             42.94N 100.98W
07/19/2010  E60 MPH          CHERRY             NE   PUBLIC

            WIND GUSTS CAUSING DAMAGE TO TREE LIMBS. ALSO WALNUT SIZE
            HAIL WAS FALLING AT THE SAME TIME.

&&

SJACOBS
Local storm report, Jul 19, 9:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             14 SW VALENTINE         42.73N 100.75W
07/19/2010  M1.00 INCH       CHERRY             NE   PUBLIC

            QUARTER SIZE HAIL WITH 60 MPH WIND.

&&

SJACOBS
Local storm report, Jul 19, 9:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             15 SW VALENTINE         42.72N 100.76W
07/19/2010  M1.00 INCH       CHERRY             NE   PUBLIC

            ACCUMULATED TO TWO INCHES DEEP ON GROUND WITH WIND IN
            EXCESS OF 60 MPH AHEAD OF THE HAIL.

&&

SJACOBS
Local storm report, Jul 19, 9:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             3 NW KILGORE            42.97N 101.00W
07/19/2010  M1.25 INCH       CHERRY             NE   PUBLIC

0723 PM     HAIL             KILGORE                 42.94N 100.96W
07/19/2010  M1.75 INCH       CHERRY             NE   PUBLIC

0756 PM     HAIL             6 SW VALENTINE          42.81N 100.63W
07/19/2010  M1.25 INCH       CHERRY             NE   PUBLIC

0837 PM     HAIL             1 W KILGORE             42.94N 100.98W
07/19/2010  M1.25 INCH       CHERRY             NE   PUBLIC

            HALF DOLLAR SIZE HAIL WITH 60 MPH WIND.

0837 PM     TSTM WND GST     1 W KILGORE             42.94N 100.98W
07/19/2010  E60.00 MPH       CHERRY             NE   PUBLIC

            WIND GUSTS CAUSING DAMAGE TO TREE LIMBS. ALSO WALNUT SIZE
            HAIL WAS FALLING AT THE SAME TIME.

0856 PM     HAIL             14 SW VALENTINE         42.73N 100.75W
07/19/2010  M1.00 INCH       CHERRY             NE   PUBLIC

            QUARTER SIZE HAIL WITH 60 MPH WIND.

0901 PM     HAIL             15 SW VALENTINE         42.72N 100.76W
07/19/2010  M1.00 INCH       CHERRY             NE   PUBLIC

            ACCUMULATED TO TWO INCHES DEEP ON GROUND WITH WIND IN
            EXCESS OF 60 MPH AHEAD OF THE HAIL.

&&

SJACOBS
Local storm report, Jul 19, 9:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND GST     17 S WOOD LAKE          42.39N 100.24W
07/19/2010  E60 MPH          CHERRY             NE   PUBLIC

            ESTIMATED WIND AT LEAST 60 MPH IF NOT GREATER.

&&

SJACOBS
Local storm report, Jul 19, 9:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             14 SW VALENTINE         42.73N 100.75W
07/19/2010  M1.50 INCH       CHERRY             NE   PUBLIC

            DELAYED REPORT OF DAMAGE FROM HAIL STORM WHERE WINDOWS
            WERE BROKEN OUT OF 3 BUILDINGS WITH PAINT STRIPPED OFF
            THE SIDE OF OTHER BUILDINGS. THE GRASS WAS ALSO STRIPPED
            TO BARE GROUND.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:03 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jul 19, 7:44 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Jul 19, 8:22 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jul 19, 8:55 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Jul 19, 9:31 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas44 min
Jul 19, 10:06 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan54 min
Jul 19, 10:12 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup48 min
Jul 19, 10:58 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup47 min
Jul 20, 12:58 AM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson32 min
Jul 20, 1:30 AM CDTSevere Thunderstorm WarningLBFLincoln30 min
Jul 20, 1:59 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln30 min
Jul 20, 2:18 AM CDTSevere Thunderstorm WarningLBFCuster42 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.